MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER
Catalog Number 165812
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use of foley catheter, customer was unable to empty the filled balloon, so they cut the catheter in half to empty it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed- other.Received a 2 way foley catheter and a straight tipped syringe.This sample will be tested for "difficult to remove".Inflated balloon with 10 ml solution using the returned syringe, noting strong resistance, and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only 1 ml could be withdrawn.Using the in house luer lock syringe, deflated balloon in 3 minutes and 37 seconds with no cuffing noted.The complaint is against the return syringe.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24278722
Report Number1018233-2026-00694
Device Sequence Number12903956
Product Code EZL
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165812
Device Lot NumberNGJZ1774
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown